MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCR 6.5X15 SELF-TAP; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCR 6.5X15 SELF-TAP; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 110010265 - g7 osseoti multihole 54mm f - 64966784.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-01154, 0001822565-2024-01155, and 0001822565-2024-01156.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 14 months post implantation due to a loose acetabular component.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 - concomitant devices - trilogy self-tapping bone screw 6.5mm x 20mm catalog #: 00625006520 lot #: j7520786, trilogy self-tapping bone screw 6.5mm x 30mm catalog #: 00625006530 lot #: j7583503, trilogy self-tapping bone screw 6.5mm x 30mm catalog #: 00625006530 lot #: j7583512, trilogy self-tapping bone screw 6.5mm x 20mm catalog #: 00625006520 lot #: j7418038, g7 osseoti multihole 54mm catalog #: 110010265 lot #: 64966784, vivacit-e dm bearing 28mm x 44mm catalog #: 110031012 lot #: 66178860, g7 dual mobility liner 44mm catalog #: 110024464 lot #: 66242527, biolox delta femoral head 28mm +0mm catalog #: 00877502802 lot #: 3111679.Radiographs provided confirmed abnormal vertically-oriented position of the acetabular cup consistent with the patient's history of acetabular component loosening.No dislocation was noted and the femoral component was intact.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BONE SCR 6.5X15 SELF-TAP
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19041918
Report Number0002648920-2024-00097
Device Sequence Number12882284
Product Code LPH
UDI-Device Identifier00889024119796
UDI-Public(01)00889024119796(17)260930(10)63486202
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number00625006515
Device Lot Number63486202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight120 KG